# SDR AALA201703289001

- Difficulty date: March 27, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 49,671 hours, 14,205 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pawl
- Condition: Disengaged
- Location: Zone 800
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FORWARD SLIDE GIRT BAR ENGAGE LIGHT DOES NOT ILLUMINATE WHEN SLIDE IS ARMED DUE TO PAWL NOT ENGAGING.  REINSTALLED GIRT BAR PAWL IAW AMM 25-66-01.  OPERATIONAL CHECK GOOD.
